Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




32 Publications

2020 | Journal Article | IST-REx-ID: 7573 | OA
Gladbach, Peter, Eva Kopfer, Jan Maas, and Lorenzo Portinale. “Homogenisation of One-Dimensional Discrete Optimal Transport.” Journal Des Mathematiques Pures et Appliquees, n.d. https://doi.org/10.1016/j.matpur.2020.02.008.
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Preprint | IST-REx-ID: 7550 | OA
Portinale, Lorenzo, and U Stefanelli. “Penalization via Global Functionals of Optimal-Control Problems for Dissipative Evolution,” 2019.
View | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 301 | OA
Gerencser, Mate, and István Gyöngy. “A Feynman–Kac Formula for Stochastic Dirichlet Problems.” Stochastic Processes and Their Applications 129, no. 3 (2019): 995–1012. https://doi.org/10.1016/j.spa.2018.04.003.
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 319 | OA
Gerencser, Mate, and Martin Hairer. “Singular SPDEs in Domains with Boundaries.” Probability Theory and Related Fields 173, no. 3–4 (2019): 697–758. https://doi.org/10.1007/s00440-018-0841-1.
View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 6028 | OA
Gerencser, Mate, and Martin Hairer. “A Solution Theory for Quasilinear Singular SPDEs.” Communications on Pure and Applied Mathematics 72, no. 9 (2019): 1983–2005. https://doi.org/10.1002/cpa.21816.
View | Files available | DOI
 

Search

Filter Publications